MAUDE Adverse Event Report: ARTHREX, INC. IMP SYS, ARTHREX BROSTROM REPAIR; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. IMP SYS, ARTHREX BROSTROM REPAIR; BIO SOFT TISSUE FIXATN FASTNR
Model Number IMP SYS, ARTHREX BROSTROM REPAIR
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during the arthroscopic repair of the lateral ligament according to brostrom (arthrobrostrom technique) the sutures disengange from both anchors of the kit.The surgery was finished successfully with a new device with another part number (ar-1902sf).It was necessary to change the surgical technique from arthroscopic to open surgery.A second operation was not necessary.

Brand Name
IMP SYS, ARTHREX BROSTROM REPAIR
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23742350
Report Number1220246-2025-05460
Device Sequence Number10208821
Product Code MAI
UDI-Device Identifier00888867051263
UDI-Public(01)00888867051263(11)241007(17)280831(10)15327975
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMP SYS, ARTHREX BROSTROM REPAIR
Device Catalogue NumberAR-8936BC-CP
Device Lot Number15327975
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown